MAUDE Adverse Event Report: EBI, LLC. SPINALPAK ASSEMBLY; STIMULATOR, SPINE FUSION STIMULATOR, NON-INVASIVE

EBI, LLC. SPINALPAK ASSEMBLY; STIMULATOR, SPINE FUSION STIMULATOR, NON-INVASIVE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: the event occurred sometime in (b)(6) 2020.Medical product: porous titanium cage depuy.Medtronic venture plate.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
Patient is experiencing pain.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: h6: type of device code updated to 2993: adverse event without identified device or use problem.H6: type of investigation updated to 3331: analysis of production records.H6: type of investigation updated to 4114: device not returned.H6: type of investigation updated to 4119: insufficient information available.H6: investigation conclusions updated to 4315: cause not established.The following sections have been corrected: d5: operator of device corrected patient/consumer.
 
Event or Problem Description
Patient is experiencing pain.It was reported that the patient was experiencing pain while using the spinal pak device.The patient said that the pain is where she is treating with the device.The patient stated the pain was sporadic and the patient rated the pain as a 6 on a scale of 1 to 10.The patient did speak to her doctor and was prescribed anti-inflammatory medication.No additional patient consequences were reported.

Brand Name
SPINALPAK ASSEMBLY
Common Device Name
STIMULATOR, SPINE FUSION STIMULATOR, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key10542025
Report Number0002242816-2020-00103
Device Sequence Number19573686
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067716
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;